AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Algebraic and Arithmetic Structures of Moduli Spaces (Sapporo 2007)
Edited by: Iku Nakamura, Hokkaido University, Sapporo, Japan, and Lin Weng, Kyushu University, Fukuoka, Japan
A publication of the Mathematical Society of Japan.
cover
Advanced Studies in Pure Mathematics
2010; 479 pp; hardcover
Volume: 58
ISBN-10: 4-931469-59-0
ISBN-13: 978-4-931469-59-4
List Price: US$84
Member Price: US$67.20
Order Code: ASPM/58
[Add Item]

The conference on Algebraic and Arithmetic Structures of Moduli Spaces was held at Hokkaido University in Sapporo, Japan in September 2007. Twenty talks were delivered by invited speakers on arithmetic geometry, algebraic geometry and complex geometry. This volume is the proceedings of the conference--a collection of eleven papers contributed by some of the speakers. The papers have undergone rigorous refereeing.

The articles cover a diverse range of topics such as class field theory, zeta functions, moduli of arithmetic vector bundles, moduli of complex vector bundles, moduli of abelian varieties and theory of display, moduli of Fermat varieties and some topics on cubic threefolds. Among others, the papers by Pappas and Rapoport, Rajan, and Weng address many new interesting questions in the related fields and will be worthy reading for young researchers.

Volumes in this series are freely available electronically 5 years post-publication.

Published for the Mathematical Society of Japan by Kinokuniya, Tokyo, and distributed worldwide, except in Japan, by the AMS.

Readership

Graduate students and research mathematicians interested in algebraic and arithmetic structures of moduli spaces.

Table of Contents

  • C. Deninger and A. Werner -- Vector bundles on \(p\)-adic curves and parallel transport II
  • G. van der Geer and A. Kouvidakis -- A note on Fano surfaces of nodal cubic threefolds
  • E. Looijenga -- Fermat varieties and the periods of some hypersurfaces
  • I. Nakamura -- Another canonical compactification of the moduli space of abelian varieties
  • C. S. Rajan -- Some questions on spectrum and arithmetic of locally symmetric spaces
  • G. Pappas and M. Rapoport -- Some questions about \(\mathcal G\)-bundles on curves
  • L. Weng -- Symmetries and the Riemann Hypothesis
  • L. Weng -- Stability and arithmetic
  • T. Yoshida -- On non-abelian Lubin-Tate theory via vanishing cycles
  • K. Yoshioka -- An action of a Lie algebra on the homology groups of moduli spaces of stable sheaves
  • A. Vasiu and T. Zink -- Breuil's classification of \(p\)-divisible groups over regular local rings of arbitrary dimension
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia